# SDR UIEA2022021500124

- Difficulty date: February 15, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 22,635 cycles
- System (JASC): 3500 · Oxygen System
- Part: None
- Part number: MXP147
- Part serial: 5286
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT SIDE O2 MASK RETAINING PIN BROKEN.( REMOVED AND REPLACED CAPT SIDE O2 MASK BOX IAW AMM 35-11-51, OPS CHECK GOOD. )
